RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1953, Volume 17, Issue 6  


On the representation of natural numbers as a sum of terms of the form $\dfrac{x(x+1)\dotsb(x+n-1)}{n!}$
V. I. Nechaev
485
On the theorem of Kolmogorov–Seliverstov
S. B. Stechkin
499
Generalization of a theorem of Marcinkiewicz
P. L. Ul'yanov
513
Spatial analogue of an integral of Cauchy type and some of its applications
A. V. Bitsadze
525
On general boundary problems for equations of elliptic type
Z. Ya. Shapiro
539
On criteria of degeneracy of $R$-sets
A. A. Lyapunov
563
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019